# SDR F3LA2013032000838

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 29,503 hours, 14,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5017
- Condition: Inoperative
- Location: Zone 200
- Part time: 34,685 hours, 16,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST,   R & R POWER SUPPLY IAW AMM 33-51-00-710-001. OPS CHECKED NORMAL.
